You are not logged in.

Non-fragile observer-based passive control for discrete-time systems with repeated scalar non-linearities

Arthi, G, Lee, TH, Park, JH and Jung, HY 2016, Non-fragile observer-based passive control for discrete-time systems with repeated scalar non-linearities, IMA Journal of Mathematical Control and Information, vol. 33, no. 3, pp. 893-910, doi: 10.1093/imamci/dnv013.


Title Non-fragile observer-based passive control for discrete-time systems with repeated scalar non-linearities
Author(s) Arthi, G
Lee, TH
Park, JH
Jung, HY
Journal name IMA Journal of Mathematical Control and Information
Volume number 33
Issue number 3
Start page 893
End page 910
Total pages 18
Publisher Oxford University Press (OUP)
Place of publication United Kingdom
Publication date 2016-09
ISSN 0265-0746
1471-6887
Keyword(s) discrete-time systems
observer-based passive control
repeated scalar non-linearities
timevarying delays
Language eng
DOI 10.1093/imamci/dnv013
Field of Research 0102 Applied Mathematics
0103 Numerical And Computational Mathematics
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ┬ęThe authors, 2015
Persistent URL http://hdl.handle.net/10536/DRO/DU:30096444

Document type: Journal Article
Collections: Institute for Frontier Materials
Training - Quality check
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 2 Abstract Views  -  Detailed Statistics
Created: Tue, 16 May 2017, 15:48:56 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.